# SDR ASAA2022020937390

- Difficulty date: February 9, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,700 hours, 14,170 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON RECALL AFTER ENG START. GROUNDED - YES. REF B737-800 FIM 24-31 TASK 801 AND TASK 829 PERFORMED ELECTRIC BITE TEST, FOUND BATT CHARGER FAULT. PERFORMED BATT CHARGER FAULT TROUBLESHOOTING FOUND NO FAULTS WITH WIRING AT MAIN BATTERY AND P5-13 PANEL. CLEANED CONNECTOR AT BATTERY AND CHARGER. ALL FAULTS CLEARED. BATTERY CHARGER OPS NORMALLY.
